# SDR SWIA200312047

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 24,091 hours, 21,050 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN (FLOODLIGHT) AT SERVICE DOOR BROKEN.  REPLACED EMERGENCY EXIT SIGN BY SERVICE DOOR AND REPLACED THE ELECTRICAL CONNECTOR.  DISCOVERED DURING MAINTENANCE INSPECTION.
